# SDR ASAA2024101253134

- Difficulty date: October 12, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 41,274 hours, 12,892 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: None
- Location: L1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA CLAIMS L1 DOOR HARD TO OPEN. GROUNDED - YES. L1 DOOR LATCH AND UNLATCH TORQUE CHECK WITHIN LIMITS REF AMM 52-11-00.
